How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

result of nicotine overdose

Resolved Question:

result of nicotine overdose
Submitted: 6 years ago.
Category: Health
Expert:  CamilleRN replied 6 years ago.
Welcome to JustAnswer Health...and thank you for your question. I am a verified Expert and am delighted to help you today. Nicotine is a powerful stimulant, if you inhale too much it can cause dizziness, lightheadedness, nausea, palpitations, increased heart rate and blood pressure. Nicotine is a vasoconstrictor, Because it narrows your arteries it can also cause chest pain. Did the chest pain go away?
CamilleRN and 4 other Health Specialists are ready to help you

Related Health Questions